# SDR AU981432

- Difficulty date: August 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206B-3
- Engine: Allsn 250C20B
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bearing
- Part number: 206040036103
- Condition: Failed
- Location: M/R Mast
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN ROTOR MAST UPPER BEARING FAULTY.  INVESTIGATION FOUND ONE BALL TO HAVE SEVERE PITTING/BRINELLING WITH THE OUTER RACE SHOWING SIGNS OF FAILURE.    PART TC:  1,224.
